Bulletin of the American Mathematical Society

On the least solution of Pell's equation

Loo-keng Hua

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 48, Number 10 (1942), 731-735.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183504769

Mathematical Reviews number (MathSciNet)
MR0007400

Zentralblatt MATH identifier
0060.11606

Citation

Hua, Loo-keng. On the least solution of Pell's equation. Bull. Amer. Math. Soc. 48 (1942), no. 10, 731--735. https://projecteuclid.org/euclid.bams/1183504769


Export citation